# SDR CA030919003

- Difficulty date: September 7, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 15,134 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) A/C HAD A DUAL ATC FAILURE AFTER DEPARTURE LHR. UK ATC WOULD NOT LET THE A/C PROCEED SO RETURNED TO LHR. OVERWEIGHT LANDING CHECK CARRIED OUT. ATC CONTROL PANEL CHANGED AND NO FURTHER FAULT
